Back for some more advice please

Hi everyone

I`m 7 weeks post RAI now and hypo with my last blood test at TSH 6.00 (0.35- 3.50) and T4 14 ( 8-21).

My levels aren`t too far out but they affect me badly. I remember going hypo on Carbimazole in the summer and that affected me badly too.

After I had the RAI I went hyper for a few days and felt better than this.

The endo nurse has me on 75 mcg of levothyroxine which I`ve been taking for 6 days....and sometimes I feel snatches of improvement, but only snatches.

I`m hoping those snatches mean I`m on the right track?

My symptoms are sluggishness, joint pains, headaches and dizzy.

I also feel as though I can`t be bothered with anything and feel I want to be alone/solitary....and wondered if this is a hypo symptom too ?

Thanks in advance, I`d never have coped without this wonderful website.

JLiz

3 Replies

oldestnewest
  • Joyliz, yes the 'snatches' are signs of improvement and show you are on the right track. The dose increase will only just be kicking in so you should feel more improvement as the days go by but it may be a few weeks after you are optimally medicated with TSH around 1.0 before you feel well.

  • Thanks Clutter

    you`re becoming my thyroid saviour.

    I can suffer this if I`m heading in the right direction.

  • TSH of 6 is way way out and you will need a lot more levo and TLC before you feel better

    you need tests for

    B12

    Ferritin

    Folate

    Vit D3

    as an urgent priority

    because I suspect they will be low especially ferritin

    be very very sure to take a good multivitamin last thing at night

    also 1000mg of vitamin C

    your levo needs increasing by 25mcg every 3 weeks until you feel well by which time its likely your free T$ will be over the top of the range

    Do not let anyone tell you this is dangerous ..............you have to be treated on symptoms especially if you originally had Graves because this hypersensitises the body to high levels of T4

    You might also need to switch to NDT as many patients after surgery or RAI need the completeness of NDT

You may also like...